# SDR AALA201703209027

- Difficulty date: March 18, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 51,081 hours, 24,081 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, OILY ODOR OCCURRED AFTER APU TURNED ON. HINT OF ODOR IN-FLIGHT, GOT A-LOT WORSE AFTER APU START. MAINTENANCE ACCOMPLISHED JOB CARD 26L00021001 AND 26L00021002. FOUND OIL IN APU TAIL PIPE; APU SOURCE OF ODOR.  . MAINTENANCE FOUND DETERIORATED AND OIL SOAKED DRAIN FLEX HOSE LINE AT HOT NOZZLE AND BELOW SECTION. CLEANED AREA AND REPLACED LINE. RAN APU WITH BLEED ON. NO EXTERNAL LEAK OR CABIN ODOR PRESENT AT THIS TIME.   AIRCRAFT WAS GROUNDED.
